Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with bursitis while taking GNC version of instaflex. Greenish stools. Are these related?

I began taking the GNC version of Instaflex 4 days ago, and i have found that what had been diagnosed as Bursitis for which I was prescribed 12 therapy sessions that did nothing, I am pain free after those 4 days. I don t know if it is coincidental, but about the time I started taking Instaflex, my bowel movements turned green. Any correlation to Instaflex
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for asking.
Based on your query, my opinion is as follows.
1. Greenish stools is due to increased motility of the intestines with malabsorption.
2. Unless, you are allergic to instaflex, it appears to be coincidental.
3. Get eosinophil levels checked. If normal, not to worry. Also see, if you have any breathing difficulty.
4. Continue with instaflex, its good for joints. Not related to instaflex.
Hope it helps.
Any further queries, happy to help again.
Answered: Mon, 26 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor